# SDR RAIA00107012

- Difficulty date: July 15, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 20,347 hours, 22,925 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360904
- Part serial: 87040693
- Condition: Failed
- Location: Avionics Bay
- Part time: 20,347 hours, 22,925 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

7009-STL-FIRST OFFICERS EFIS PITCH COMPARATOR DISAGREE ILLUMINATED. MAINTENANCE INSPECTED AND REPLACED THE #2 AHRS COMPUTER.
